# SDR DALA2017111308119

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 53,888 hours, 17,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 1, 2, 3  C & D EMERGENCY LIGHTS NOT OPERATING ON SEATS. INSTALLED A NEW BATTERY PACK ASSY M731. OPS CHECKED NORMAL.
